# SDR MWEA98850

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49176501
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHOVEL CLIP CRACKED AT STATION 995 FROM L29L.  MAINTENANCE REMOVED AND REPLACED SHOVEL CLIP.
